# SDR AALA202306306619

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM UPPER T CHORD. LOCATED AT BS 986.5 FROM LBL 32.0 TO RBL 32.0. REPAIRED T CHORD PER SRM 53-70-51-2 PROCEDURE 4 TABLE 201.
